# SDR REXA2019021900208

- Difficulty date: February 19, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON SUPORT MOUNTING ANGLE IN STA. FS= 319 TO FS= 349 AND 41RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) SUMMARY IN REFERENCE OF NRC 209; LEVEL CORROSION 2; NEW SUPORT MOUNTING ANGLE IN STA. FS= 319 TO FS= 349 AND 41RBL WAS REPLACED PER SRM 51-42-02-001-001-A01.
